# SDR SIMA200606917

- Difficulty date: March 7, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Valve
- Part number: 3621001013
- Part serial: 4248
- Condition: Failed
- Location: Tail
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PITCH TRIM MAIN INOPERATIVE ON EICAS ON CLIMB OUT.  TRIM SWITCHES ON YOKE DID NOT WORK.  BACKUP TRIM WAS OPPERATIVE.  REPLACED HORIZONTAL STABILIZER CONTROL VALVE.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURN TO SERVICE.  (K)
